MathSciNet Relay Station
MathSciNet bibliographic data
MR861760 46J15 (30H05 42B30)
Corach, Gustavo; Suárez, Fernando Daniel On the stable range of uniform algebras and $H^\infty$. Proc. Amer. Math. Soc. 98 (1986), no. 4, 607–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement